# SDR 9501316612

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND THE FORWARD CARGO DOOR ANGLE STIFFENER TO DOOR SKIN ABOVE FORWARD OPENING ARM FITTING WITH A 2 INCH CRACK.  FABRICATED NEW PART FROM .063 INCH 7075-0 AND INSTALLED REPAIR.
